RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2011, Volume 7, Number 2, Pages 283–293 (Mi nd259)  

The integrable and nonintegrable motion of a vortex pair embedded inside an asymmetrical deformation flow

E. A. Ryzhov

V. I. Il'ichev Pacific Oceanological Institute

Abstract: The integrable and nonintegrable motion of a vortex pair, which consists of two vortices of arbitrary intensities, embedded inside a steady and periodic external deformation flow is studied. In the general case, such an external deformation flow impacts asymmetrically on the vortex pair, which results in nonconservation of motion invariants: the linear momentum and the angular momentum. An analytical expression for the linear momentum, which gives an opportunity to reduce the initial system with 2.5 degrees of freedom to a system with 1.5 degrees of freedom, is obtained. For the steady state of a constant deformation flow the integrability of the dipole motion is shown for any initial vortices positions and intensities of vortices, and for arbitrary values of shear and rotation of the deformation flow.

Keywords: vortex pair, deformation flow, integrals of motion.

Full text: PDF file (581 kB)
References: PDF file   HTML file
UDC: 551.465.7
MSC: 37D45, 76F10, 76F25, 76U05
Received: 23.05.2011
Revised: 14.06.2011

Citation: E. A. Ryzhov, “The integrable and nonintegrable motion of a vortex pair embedded inside an asymmetrical deformation flow”, Nelin. Dinam., 7:2 (2011), 283–293

Citation in format AMSBIB
\Bibitem{Ryz11}
\by E.~A.~Ryzhov
\paper The integrable and nonintegrable motion of a vortex pair embedded inside an asymmetrical deformation flow
\jour Nelin. Dinam.
\yr 2011
\vol 7
\issue 2
\pages 283--293
\mathnet{http://mi.mathnet.ru/nd259}


Linking options:
  • http://mi.mathnet.ru/eng/nd259
  • http://mi.mathnet.ru/eng/nd/v7/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:187
    Full text:50
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020